ISSN: 2618-5660
e-ISSN: 2618-5660
Founded: 2018
Publisher: Gökhan ÇUVALCIOĞLU
Cover Image

JUM is a semi-annual published online, peer-reviewed, open access journal that accepts original research papers and review articles on all aspects of both pure and applied mathematics.


Applications must be in LaTeX format.
Download to organize your work according to the JUM syntax.
You must enter the ORCID number of all authors into the system.
You must download and sign the COPYRIGHT form and upload it to the system as a PDF file.
We recommend that you sign this form and have it ready before uploading your work.
You must upload both LaTeX and PDF files to the system.
References should be entered into the system manually, copy-paste method should not be used. Due to the unidentified character error caused by this method, your work cannot be given a DOI number.

2023 - Volume: 6 Issue: 2


8th International IFS and Contemporary Mathematics Conference Supported by JUM